# SDR DXTA2017020906366

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N455QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4074
- Aircraft time: 7,326 hours, 3,683 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Anti Skid System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, MAIN GEAR WOULD NOT RETRACT, FOLLOWED BY AMBER ANTI SKID FAIL CASS, AMBER STEER BY WIRE FAIL CASS, AMBER WOW FAULT, BLUE CASS WOW FAIL, WOW INDICATED BOTH MAINS WERE IN AMBER GROUND MODE, NOSE GEAR IN NORMAL AIR MODE CMB WOW INDICATED AMBER GROUND MODE. REMOVED AND REPLACED THE LT & RT MAIN LANDING GEAR ANTI SKID BRAKE TEMP HARNESSES IAW CMP 321601 & 321602. REMOVED AND REPLACED 112K15 & 112K16 RELAYS IAW WDM 32-44-00. REMOVED ANTI SKID CONTROL UNIT, COMPLIED WITH TOUCHDOWN PROTECTION FUNCTIONAL VERIFICATION IAW GIVX-TS-32047.0, REINSTALLED IAW CMP 3242041. PERFORMED ANTI SKID AND GEAR FUNCTIONAL CHECKS IAW CMP 324700, 324203, 323900, 323906.  OPS CHECKED GOOD.
